# SDR MASA2019110212116

- Difficulty date: November 2, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 11,610 hours, 6,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA'S FLASHLIGHT INDICATOR LT INOP.  PLACED ON MEL
